Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/83444
Title: Speech disorders in children.
Authors: Bhardwaj, A
Raghunathan, M
Issue Date: 1-Sep-1992
Citation: Bhardwaj A, Raghunathan M. Speech disorders in children. Indian Journal of Pediatrics. 1992 Sep-Oct; 59(5): 615-8
Description: 7 references.
URI: http://imsear.hellis.org/handle/123456789/83444
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.